Semiclassical computation of three-point functions of closed string vertex operators in AdS(5) x S-5

File Description SizeFormat 
1008.4921v3.pdfAccepted version284.5 kBAdobe PDFView/Open
Title: Semiclassical computation of three-point functions of closed string vertex operators in AdS(5) x S-5
Authors: Roiban, R
Tseytlin, AA
Item Type: Journal Article
Issue Date: 23-Nov-2010
URI: http://hdl.handle.net/10044/1/18743
DOI: http://dx.doi.org/10.1103/PhysRevD.82.106011
ISSN: 1550-7998
Publisher: AMER PHYSICAL SOC
Journal / Book Title: PHYSICAL REVIEW D
Volume: 82
Issue: 10
Copyright Statement: © 2010 The American Physical Society
Publication Status: Published
Appears in Collections:Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx